# SDR 920WA0006

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,754 hours, 31,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Part number: 654648186
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP ASSEMBLY BROKEN.  FOUND NR 8 FLAP CARRIAGE SPINDLE BROKEN.  REPLACED NR 8 CARRIAGE ASSY. PER MM275181 & RIGGED PER MM27-51-72.
